Jump to content
CrazyBoards.org

shaking because of antipsychotics?


Recommended Posts

anybody else find themselves MUCH shakier (physically) and more restless than before you starting taking anti-psychotics ?  i seriously can NOT stop twitching and moving my arms or legs or anything .  i try to calm down and i find that my muscles involuntarily seize up 

Link to comment
Share on other sites

For me, the only anti-psychotic that did NOT make me shake or twitch constantly is Thorazine. 

I've been on Zyprexa, Abilify, Saphris, Geodon, Seroquel (that was only for sleep though), blah blah blah...been your basic lab rat even though I've only been on meds since September 2012.

I still have occasional twitching, but I've just accepted that this is just how it's gonna be lol

 

The worst one for me was Abilify. I couldn't function I was shaking so hard, I couldn't hold things, I couldn't walk without almost falling...it was bad. 

 

But talk to your pdoc, they may be able to prescribe something like Cogentin to counteract the shaking/restlessness/twitching.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...